# SDR ASAA2023012141598

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,011 hours, 11,492 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMMF479
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 71,020 hours, 32,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF. DEFECT # 60250576. W/O 1938860. TASK CARD N/R-00001. DURING DAY MOTOR LEAK CHECK OF #2 ENGINE AFT SUMP CHIP DETECTOR FOUND RIGHT VSV ACTUATOR LEAKING PAST SERVICEABLE LIMITS. GROUNDED - YES. ISOLATED FUEL LEAK COMING FROM DRAIN PORT ON ACTUATOR REF B737-900 AMM 75-31-01. HEAD AND ROD SHROUDS AND NIPLES ALONG WITH ACTUATOR DRAIN TUBE ALL DISCONNECTED UPPER RH SHROUD SEGMENT RMVD. D. DOVE 30236 01-21-2023. REMOVED & REPLACED RH VSV ACTUATOR, REF B737-900 AMM 75-31-01. ALL OPS CHECKS & LEAK GOOD.
